U.S. doctors online nowAsk doctors free
FL
A female asked:

Hi im 17 n ive been.on the pill for almost a year n ive been getting my period for two weeks while on the birth.control is this normal?

1 doctor answer4 doctors weighed in
Dr. Cynthia Palabrica
Obstetrics and Gynecology 33 years experience
OCPs: Depends. Are you taking your pills at the same time each day? Do you miss any pills and then double up? If yes then probably a result of how you are taking the pills. If you do take at same time and not missed any pills then you should see your doctor to re-evaluate the pill and possibly switch to a pill that may work better for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.